Analysis of stochastic attractors for time-delayed quadratic discrete model of population dynamics

 pdf (476K)  / List of references

We consider a time-delayed quadratic discrete model of population dynamics under the influence of random perturbations. Analysis of stochastic attractors of the model is performed using the methods of direct numerical simulation and the stochastic sensitivity function technique. A deformation of the probability distribution of random states around the stable equilibria and cycles is studied parametrically. The phenomenon of noise-induced transitions in the zone of discrete cycles is demonstrated.

Keywords: a time-delayed quadratic discrete model of population dynamics, stochastic sensitivity function
Citation in English: Ekaterinchuk E.D., Ryashko L.B. Analysis of stochastic attractors for time-delayed quadratic discrete model of population dynamics // Computer Research and Modeling, 2015, vol. 7, no. 1, pp. 145-157
Citation in English: Ekaterinchuk E.D., Ryashko L.B. Analysis of stochastic attractors for time-delayed quadratic discrete model of population dynamics // Computer Research and Modeling, 2015, vol. 7, no. 1, pp. 145-157
DOI: 10.20537/2076-7633-2015-7-1-145-157
Views (last year): 3. Citations: 1 (RSCI).

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus